Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 40, Pages 2149-2159
http://dx.doi.org/10.1155/S0161171204111058

Some theorems on the explicit evaluation of Ramanujan's theta-functions

Department of Mathematical Sciences, Tezpur University, Napaam 784 028, Sonitpur, Assam, India

Received 8 October 2001

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nayandeep Deka Baruah and P. Bhattacharyya, “Some theorems on the explicit evaluation of Ramanujan's theta-functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 40, pp. 2149-2159, 2004. https://doi.org/10.1155/S0161171204111058.